# SDR QXEA2013030500538

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 28,328 hours, 29,555 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACARD MISSING FROM THE AFT GALLEY EMERGENCY EQUIPMENT BIN.  INSTALLED NEW PLACARD AT THE AFT EMERGENCY EQUIPMENT BIN.  RETURNED TO SERVICE.
